Radiophysics and Quantum Electronics

, Volume 43, Issue 9, pp 738–741

Fractional Poisson Law

  • O. N. Repin
  • A. I. Saichev

DOI: 10.1023/A:1004890226863

Cite this article as:
Repin, O.N. & Saichev, A.I. Radiophysics and Quantum Electronics (2000) 43: 738. doi:10.1023/A:1004890226863


We consider a Poisson process with random intensity for which the distribution of intervals between jumps is described by an equation with fractional derivatives. The distribution of random intensity of this process and the generating function of the jump number are obtained in explicit form. It is noted that the studied fractional Poisson law can be used for statistical description of chaotic processes of different physical nature demonstrating the phenomenon of anomalous diffusion.

Copyright information

© Plenum Publishing Corporation 2000

Authors and Affiliations

  • O. N. Repin
    • 1
  • A. I. Saichev
    • 1
  1. 1.N. I. Lobachevsky State UniversityNizhny NovgorodRussia

Personalised recommendations